Skip navigation

Items where Author is "Tan, Shih-Hau"

Items where Author is "Tan, Shih-Hau"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article | Thesis
Number of items: 2.


Ďuriš, Karol, Tan, Shih-Hau, Lai, Choi-Hong ORCID: 0000-0002-7558-6398 and Ševčovič, Daniel (2016) Comparison of analytical approximation formula and Newton's method for solving a class of nonlinear Black-Scholes parabolic equations. Computational Methods in Applied Mathematics, 16 (1). pp. 35-50. ISSN 1609-4840 (Print), 1609-9389 (Online) (doi:


Tan, Shih-Hau (2018) Towards efficient nonlinear option pricing. PhD thesis, University of Greenwich.

This list was generated on Thu Jun 4 11:39:08 2020 UTC.